# SDR AALA201612249003

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 43,013 hours, 27,758 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 24,486 hours, 11,931 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G06
- Part serial: 697901
- Condition: Stalled
- Location: Nr 2
- Part time: 24,486 hours, 11,931 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

INBOUND CREW REPORTED ENGINE NR 2 STALL AT CRUISE WITH LOSS OF THRUST AND A BANG; ECAM ENGINE STALL WARNING. AIRCRAFT WAS GROUNDED. MAINTENANCE FOUND HPC BLADE AT STAGE 3 AND REPLACED NR 2 ENGINE IAW JOB CARD 26L40071001.
